# SDR AWXA200300650

- Difficulty date: May 16, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 3,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT LBL 4.7, WL 201-202.   MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED;  FABRICATED A DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW SRM 53-10-08, PG. 270-280.
